# SDR 2003FA0000455

- Difficulty date: May 1, 2003
- Submitted: May 12, 2003
- Operation: General aviation
- Aircraft: N700HW
- Make and model: Cessna T206H
- Aircraft serial: T20608034
- Engine: Lyc TIO540A1A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bracket
- Part number: 121322287
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE JUST CAME BACK FROM LYCOMING FOR SB553 AND WAS BOLTED ON AIRFRAME.  FOUND THE RT REAR LIFTING RING CRACKED 85 PERCENT THROUGH.  CRACK HAD GRAY PAINT IN IT.  THIS COULD HAVE BROKEN WITH THE ENGINE UP IN THE AIR AND FULL ON SOMEONE OR THE AIRCRAFT.
